# SDR AU971413

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Ge CFM563B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 397812
- Condition: Separated
- Location: Nr 4 Main
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 MAIN LANDING GEAR TYRE TREAD SEPARATED. DAMAGE CAUSED TO FLAPS, MLG DOORS AND STABILISER LEADING EDGE. DAMAGE CAUSED BY A FOREIGN OBJECT PENETRATING THE TOP SIX PLYS OF THE TYRE.
